# SDR UPS02237479

- Difficulty date: January 2, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI NR 4 FLAP TRACK PITTING CORROSION ON FACE OF LANDING GEAR ATTACH PAD.  LANDING GEAR ATTACH PAD MACHINED IAW OHM 57-40-01.  TRACK REPLACED IAW MM 27-51-31.
